# SDR 06FDEA0331

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED LT WS222-232. REPAIR REQUIRES EVALUATION FOR MAJOR MINOR   DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS REMOVED FOUND SMALL DENT  PERFORMED NDT INSPECTION , NO CRACKS FOUND  DENT WAS FILLED AS PER SRM 51-73-10 AND RIVETS INSTALLED PER SRM 51-40-21  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR
